Jump to content
Important Survey - Please Participate ×

Freedom111 new member posting


[fr...]

Recommended Posts

Hi. I'm new. I have been on benzos since 1998. I am hoping that this website will bolster my courage, by reading about other people's experiences, as I am actively tapering my dose now, and getting some anxiety as a result.  It seems like the intro said NOT to write about specifics of tapering in my intro, so I will look to the Forum section. Thanks to all of you for sharing your experiences! Many thanks!
Link to comment
Share on other sites

Hello freedom111, Welcome to BenzoBuddies!

 

We're happy you've joined us, hopefully we can provide you the support you'll need to accomplish your goal.  Can you tell us what benzo you're on and what dose?  It would also be helpful to know how you're tapering, perhaps we can offer some suggestions, or just commiserate with you about the difficulty of doing this.

 

Pam

Link to comment
Share on other sites

8 mg diazepam for about 4 weeks, then 7 mg for about a week. Anxiety for the past two days. Considering going BACK to 8 mg for a few days, then going down to just 7.5 mg.

 

I take half the dose at bedtime, and the other half in the middle of the night, when I wake up, unable to sleep.

 

The only problem with this is that sometimes I forget to take the bedtime dose, or I don't wake up until it feels like "too late" to take the middle of the night dose.

(Too much sedation the next day)

I originally took up to 3 clonazepam 0.5 mg tablets, started in 1998. I switched from clonazepam 0.5 mg to diazepam 10 mg just this past July.

 

I am feeling very optimistic about getting off of benzos for good, but am realizing, as fairly significant anxiety returned a week after decreasing the dose, that this may be slower and trickier than I was owning up to!

 

Any suggestions greatly appreciated!

 

freedom111

Link to comment
Share on other sites

The sort of anxiety you're referring to is really common during withdrawal but will often settle down if you just hold on the dose you're on now, for a week or so. I'm tapering Clonazapam right now and I'm in a holding pattern. I find it's better to hold rather than increase a dose, because the odds are you'll feel the same anxiety when you get back to your current dose.

 

You're going to experience some discomfort during your taper. I'm afraid that can't be avoided but you can make sure you have few uncomfortable symptoms by doing a gradual taper..which is what you're doing.

 

I'm glad you found us. We understand and are here to help and support you.

Link to comment
Share on other sites

×
×
  • Create New...